Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

What is the correct dosage of eziday to control BP ?

hello, A doctor advised me to take eziday 50 mg for bp . I personally think i don t have bp but it rose once to 190/120 and had to go to emergency . It seems to be under control with eziday 50 mg. I also play squash twice or thrice a week. I also have history of migraines since i was 20ish. By the way i am 46 now. With eziday the migraines frequency have become quite less. Should i continue eziday as someone told me not to discontinue a bp medcine once its starts. Can t u taper it off by switching to 25 mg or should i keep taking it? My tests and ecg were ok
Asked On : Fri, 30 Mar 2012
Answers:  1 Views:  3650
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Probably you have essential hypertention,so you have to continue antihypertensive medication....and visit your doc regularly and your doc will decide is it be stopped or not...dont stopped by yourselves.....and if it is stopped it should be tappered...properly
Answered: Tue, 17 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor